# SDR SWAA2024102852622

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 24,237 hours, 12,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT OVER WING EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1671 PER AMM 33-51-06
